# SDR CALA2013012800070

- Difficulty date: January 27, 2013
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N18220
- Make and model: Boeing 737824
- Aircraft serial: 28929
- Aircraft time: 46,696 hours, 16,475 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 141A81142
- Condition: Corroded
- Location: Bs 351
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 351, LBL-65 CORROSION FOUND JUST AFT OF L1 DOOR AT FLOOR  SUPPORT AT STR 17.  REMOVED AND INSTALLED NEW CHANNEL, IAW SRM 51-40- 02.
